# SDR DALA2014081504609

- Difficulty date: August 14, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 1497-1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FUSELAGE SKIN BETWEEN BS 1497-1510.  WEAR REMOVED AND FABRICATED FOR REPAIR DOUBLER ND FILLER IAW SRM 53-01, FIG 4.
